What causes anxiety and mood swings after chemotherapy?
In the past 8 months, I have noticed that I get anxiety/ panic attacks and feel moody. This is truly odd as I am an optimistic person. I also can't ignore that I am having trouble iwth my memory and sometimes stumble over my words when speaking. People always tell me how articulate I am, but it feels like it is getting worse. My vision has declined - they said that could be a result of the type of chemo I had. I am under a tremendous amount of stress at work - could this cause the anxiety and other issues?
hello. It is not related to chemotherapy or immunotherapy.
hello dear. These symptoms are not related to chemo or immunotherapy in my opinion. Therapies used for the treatment of melanoma usually have short term side effects and after such a prolong period of 6 years i dont think it is related to past chemotherapy.
In my opinion you require a counselling and behavioural therapy session with a clinical psychologist which can guide you how to cope at work station.
Hope that will work for you.
Thanks and regards
Hello dear. That possibility is remote
Yes , melanoma can spread to brain, but since you have these symptoms for last 8 months and because melanoma is an aggressive disease, it would have made you more severly symptomatic including severe headaches and seizures. Also, without treatment, it is difficult for a melanoma with brain mets patient to survive for more than 3 months. So i still think, it is not related to disease.
Thanks and regards
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What to expect after chemotherapy
- What causes anxiety and mood swings
- What causes anxiety attacks
- What causes anxiety after kidney dialysis
- What causes abdominal painvomiting and bloating after a chemotherapy
- What is the cause of itching after chemotherapy
- Could orsythia be causing anxiety fatigue and mood swings
- What comes after chemotherapy
- What is the cause of anxiety after taking water pill
- What causes bad breath after chemotherapy